Hello! Had my recent bloodwork done...was wondering if you could help me! Little bit about my history..TT Dec 09 (due to Hashimoto's and nodule that couldn't be ruled out non cancerous), Renal Cell Carcinoma (left kidney removed), Mono, a few years back, Psoriasis all of my life..I'm 40.
Latest bloodwork from 2 weeks ago...it's pretty lengthy, so I will only post thyroid results and my other concerns.
Also, currently on Synthroid 112 mcg, Flintstone Immunity Support Vitamin (don't laugh! lol) and 2,000 units a day of Vit D.
FREE T4 1.61 Range (0.7 to 1.9)
FREE T3 2.94 Range (1.76 to 3.78)
TSH 1.030 Range (0.400 to 4.000)
Cortisol 8AM 24.9 Range (7.0 to 25.0) ....what do you think of that? I know 8AM isn't precise & it changes all day.
Vit B12 - 548 Range (200-900)
VitD 30.3 low..Range (32 to 100)...do I need more???
What bothers me and I didn't speak to Endocrinologist yet is this testing POSITIVE for Anti Nuclear Antibody Screen. It says POSITIVE A and in parenthesis says (NEG)...which I'm assuming it should be negative. Also. Anti Nuclear Antibody Titer is 80 and it says it's high and in parenthesis says (<20 TITER 1:)
Is this something to be worried about?? I'm sure I will speak to Endo soon, but I believe she is waiting until she gets results of a 24hr Urine that I did.
I'm nervous something else is wrong! I just want a good looking report for once...as I'm sure we all do! All in all, I've been feeling better than I was. Still get bouts where I feel lightheaded and shaky...my BP is always low..90's over 60's or 70's...I'm going to bring that up @ appt to see if that's causing me symptoms. It's always been low..maybe to low for me? Still have some anxiety and I'm cold alot...I'd rather be a bit hypo, if that's what I am...as the 125 Synthroid was too much.
Please let me know your opinions I value so much. I hope you are all well, my friends!
Sometimes those of us with auto-immune thyroid disease will test positive on the ANA panel. Low blood pressure can cause symptoms such as brain fog, faintness, lightheadedness, and feelings of lethargy. With hashi, everything is slowed down as I'm sure you know. Your thyroid panel actually looks good tho!
Your thyroid panel doesn't look too bad. Your profile is still a little "upside down"...FT4 is at about 76% of range, FT3 is at 58%. Ideally, FT3 should be the higher of the two percentages. Would your doctor consider lowering your T4 meds a bit and adding in a little Cytomel? If you dropped your T4 meds by about 20 mcg and added 5 mcg Cytomel, you might just get rid of the rest of your symptoms. Higher FT3 would increase your BP, too.
I know your doctor was reluctant to run FT3 in the past, so it seems you've made some real progress on that front (or you got a new doctor - LOL). I'm glad to hear that you're feeling so much better.
I don't know that much about vitamin D, but yours remains low, and I believe I remember some members reporting having to take 50,000 IU (or more) per week to get their levels up.
Hi there! Sorry to get back so late...I've been working crazy hours. Ugh! Hope you are doing well :-)
I stayed with the 2nd Endo, just so you know and partially because she is willing to run the Free's without a fight. She said she didn't feel comfortable adding Cytomel and lowering Synthroid because I have Mitral Valve Regurgitation...and anyone with any kind of "heart irregularities" would be taking a chance with taking Cytomel. What do you hink of that?
What do you think of the other labs I posted? Positive antibody screening? Etc, etc. I always value your opinion! Off to work again...blah! Hope you are well and thanks!
I'd forgotten about your mitral valve problem. I have an arrhythmia, so T3 is a no-no for me, too. However, when I was much newer to this and much more naive my PCP acually gave me Cytomel (only 5 mcg, although I had to talk her down from 25! yikes!). I only took it for about a month because it didn't do anything but lower my FT4 (I'd decreased T4 meds whan I added the T3). It had absolutely no effect on my tachycardia.
Definitely, work on your D. You might ask your cardio his opinion on T3. If you're otherwise young and healthy, a very small amount might be acceptable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.